# SDR USA2004F00017

- Difficulty date: March 1, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- Engine: Ge CFM56*
- System (JASC): 4990 · APU Oil System
- Part: Turbocharger
- Part number: 2380
- Condition: Overserviced
- Location: Apu Bay
- Component: Apu
- Component part number: GTCP85129E
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW REPORTED STRONG EXHAUST FUMES IN THE AFT CABIN.  NO SMOKE WAS NOTED.  CREW TURNED RIGHT PACK TO HIGH AND RECIRCULATION FAN TO OFF WITH NO CHANGE.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU OIL OVERSERVICED.  REMOVED OIL TO PROPER LEVEL.  OPERATIONAL CHECK OF APU NORMAL.
